The equivariant -homomorphism.

French, Christopher

Homology, Homotopy and Applications (2003)

  • Volume: 5, Issue: 1, page 161-212
  • ISSN: 1532-0073

How to cite

top

French, Christopher. "The equivariant -homomorphism.." Homology, Homotopy and Applications 5.1 (2003): 161-212. <http://eudml.org/doc/50618>.

@article{French2003,
author = {French, Christopher},
journal = {Homology, Homotopy and Applications},
keywords = {equivariant -homomorphism; Thom classes; classifying spaces; spherical fibrations; equivariant -homomorphism},
language = {eng},
number = {1},
pages = {161-212},
publisher = {International Press, Somerville},
title = {The equivariant -homomorphism.},
url = {http://eudml.org/doc/50618},
volume = {5},
year = {2003},
}

TY - JOUR
AU - French, Christopher
TI - The equivariant -homomorphism.
JO - Homology, Homotopy and Applications
PY - 2003
PB - International Press, Somerville
VL - 5
IS - 1
SP - 161
EP - 212
LA - eng
KW - equivariant -homomorphism; Thom classes; classifying spaces; spherical fibrations; equivariant -homomorphism
UR - http://eudml.org/doc/50618
ER -

NotesEmbed ?

top

You must be logged in to post comments.